Alert archive / Iowa / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 201, NWS Des Moines, IA
NWS Des Moines, IA issued this severe thunderstorm warning at Sep 9, 2019, 5:53 PM CDT for 6 counties in Iowa. It was in force for 52 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 9, 2019, 5:53 PM CDT (22:53 UTC)
- Expired
- Sep 9, 2019, 6:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, IA, Franklin County, IA, Grundy County, IA, Hardin County, IA, Marshall County, IA, Tama County, IA
The radar
The Des Moines radar (KDMX), 102 km from the middle of the area, began a volume at 22:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 9, 6:15 PM CDT | TSTM WND DMG | Parkersburg, IA | SEVERAL LARGE TREE LIMBS DOWN THROUGHOUT PARKERSBURG AND A COUPLE TREES REPORTED TO HAVE FALLEN ON HOMES. DELAYED REPORT AND TIME ESTIMATED BY RADAR. |
| Sep 9, 6:25 PM CDT | TSTM WND DMG | Conrad, IA | TRAINED SPOTTER REPORTS TREE DAMAGE AROUND CONRAD AND A COUPLE POWER LINES DOWN. DELAYED REPORT. TIME ESTIMATED FROM RADAR. |
| Sep 9, 6:32 PM CDT | TSTM WND DMG | Clarksville, IA | LARGE TREE LIMB DOWN ON A HOME IN CLARKSVILLE. DELAYED REPORT AND TIME ESTIMATED BY RADAR. |
| Sep 9, 6:33 PM CDT | TSTM WND DMG | 2 Sse Shell Rock, IA | SEVERAL TREE LIMBS, A FEW LARGE ONES, DOWN THROUGHOUT THE TOWN OF SHELL ROCK. SOME WERE BLOCKING STREET. DELAYED REPORT AND TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 9, 3:32 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 10.9 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4 J/kg
- Mixed-layer CIN
- -439 J/kg
- Mixed-layer LCL
- 632 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 195 m²/s²
- 0-3 km storm-relative helicity
- 284 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted.
281
WUUS53 KDMX 092253
SVRDMX
IAC023-069-075-083-127-171-092345-
/O.NEW.KDMX.SV.W.0201.190909T2253Z-190909T2345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Des Moines IA
553 PM CDT Mon Sep 9 2019
The National Weather Service in Des Moines has issued a
* Severe Thunderstorm Warning for...
Hardin County in central Iowa...
Northern Marshall County in central Iowa...
Northwestern Tama County in central Iowa...
Franklin County in north central Iowa...
Grundy County in central Iowa...
Butler County in north central Iowa...
* Until 645 PM CDT.
* At 553 PM CDT, severe thunderstorms were located along a line
extending from 7 miles east of Big Wall Lake to 6 miles east of
Eldora to 7 miles southeast of State Center, moving northeast at 50
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Iowa Falls, Hampton, Eldora, Grundy Center, Allison, Parkersburg,
Reinbeck, Ackley, State Center, Clarksville, Shell Rock, Dike,
Sheffield, Greene, Aplington, Conrad, Gladbrook, Alden, Wellsburg
and Dumont.
This includes Interstate 35 between mile markers 155 and 175.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Iowa.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4191 9322 4226 9322 4249 9350 4275 9350
4291 9330 4291 9283 4275 9256 4247 9255
4247 9253 4230 9253 4230 9252
TIME...MOT...LOC 2253Z 224DEG 43KT 4263 9351 4234 9298 4196 9305
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Small3 follow-up statements
370
WWUS53 KDMX 092317 RRA
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
617 PM CDT Mon Sep 9 2019
IAC023-069-075-083-127-171-092345-
/O.CON.KDMX.SV.W.0201.000000T0000Z-190909T2345Z/
Hardin IA-Marshall IA-Tama IA-Franklin IA-Grundy IA-Butler IA-
617 PM CDT Mon Sep 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR EASTERN HARDIN...NORTHEASTERN MARSHALL...NORTHWESTERN TAMA...
EASTERN FRANKLIN...GRUNDY AND BUTLER COUNTIES...
At 617 PM CDT, severe thunderstorms were located along a line
extending from near Hampton to near Parkersburg to 6 miles southeast
of Conrad, moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Hampton, Eldora, Grundy Center, Allison, Parkersburg, Reinbeck,
Ackley, Clarksville, Shell Rock, Dike, Sheffield, Greene, Aplington,
Conrad, Gladbrook, Wellsburg, Dumont, New Hartford, Albion and Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Iowa.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4205 9297 4224 9313 4250 9304 4266 9328
4291 9330 4291 9283 4275 9256 4247 9255
4247 9253 4230 9253 4230 9252
TIME...MOT...LOC 2317Z 224DEG 43KT 4281 9327 4252 9274 4214 9282
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Small552
WWUS53 KDMX 092329
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
629 PM CDT Mon Sep 9 2019
IAC083-092338-
/O.CAN.KDMX.SV.W.0201.000000T0000Z-190909T2345Z/
Hardin IA-
629 PM CDT Mon Sep 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN HARDIN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Iowa.
LAT...LON 4215 9280 4233 9300 4257 9287 4272 9307
4291 9330 4291 9283 4275 9256 4247 9255
4247 9253 4230 9253 4230 9252
TIME...MOT...LOC 2328Z 227DEG 45KT 4293 9311 4264 9258 4226 9266
$$
IAC023-069-075-127-171-092345-
/O.CON.KDMX.SV.W.0201.000000T0000Z-190909T2345Z/
Marshall IA-Tama IA-Franklin IA-Grundy IA-Butler IA-
629 PM CDT Mon Sep 9 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT
FOR NORTHEASTERN MARSHALL...NORTHWESTERN TAMA...NORTHEASTERN
FRANKLIN...GRUNDY AND BUTLER COUNTIES...
At 628 PM CDT, severe thunderstorms were located along a line
extending from near Rockwell to near Shell Rock to near Reinbeck,
moving northeast at 50 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Grundy Center, Allison, Parkersburg, Reinbeck, Clarksville, Shell
Rock, Dike, Sheffield, Greene, Aplington, Conrad, Wellsburg, Dumont,
New Hartford, Holland, Stout, Beaman, Lincoln, Bristow and Hansell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Iowa.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4215 9280 4233 9300 4257 9287 4272 9307
4291 9330 4291 9283 4275 9256 4247 9255
4247 9253 4230 9253 4230 9252
TIME...MOT...LOC 2328Z 227DEG 45KT 4293 9311 4264 9258 4226 9266
TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
$$
Small378
WWUS53 KDMX 092344
SVSDMX
Severe Weather Statement
National Weather Service Des Moines IA
644 PM CDT Mon Sep 9 2019
IAC023-069-075-127-171-092353-
/O.EXP.KDMX.SV.W.0201.000000T0000Z-190909T2345Z/
Marshall IA-Tama IA-Franklin IA-Grundy IA-Butler IA-
644 PM CDT Mon Sep 9 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MARSHALL...
NORTHWESTERN TAMA...NORTHEASTERN FRANKLIN...GRUNDY AND BUTLER
COUNTIES WILL EXPIRE AT 645 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.
However winds with gusts to 55 mph are still possible with these
thunderstorms and others moving toward the area from the Boone and
Ames areas.
A Tornado Watch remains in effect until 1000 PM CDT for central,
north central and northeastern Iowa.
LAT...LON 4215 9280 4233 9300 4257 9287 4272 9307
4291 9330 4291 9283 4275 9256 4247 9255
4247 9253 4230 9253 4230 9252
TIME...MOT...LOC 2343Z 224DEG 43KT 4304 9296 4275 9243 4237 9251
$$
SmallWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 9, 3:14 PM CDT, 2 hours 39 minutes earlier.
Area forecast discussion, Sep 9, 3:14 PM CDT, 2 hours 39 minutes before
Area Forecast Discussion National Weather Service Des Moines IA 314 PM CDT Mon Sep 9 2019 .DISCUSSION.../Tonight through Monday/ Issued at 314 PM CDT Mon Sep 9 2019 Surface boundary has made slow progress north into central Iowa this afternoon with isolated to scattered convection. Instability has increased rapidly in the warm sector with 100MB Mixed-Layer CAPE of around 2000 J/KG in southwest Iowa. There is a very tight gradient of CAPE along the boundary and this will be the focus area late this afternoon into the evening of any potential severe storms. Shear along this boundary is quite robust with bulk parameters of 30-40kts in the first kilometer. While the low level shear is quite good along with the 0-3km CAPE of 100-150 J/KG, mid level lapse rates are somewhat weak. This would suggest an overall limit on hail size without stronger mid level accelerations. However, the tornado threat will still remain given the low LCL, decent low level CAPE and the strong near low level shear. The main concern will be as storms approach/intersect the boundary where the increased helicity would support quick spin-ups. All the activity will lift northeast this evening and will pass into MN later in the evening. However, additional forcing is forecast along the low level moisture transport axis overnight with additional convection. This will produce an axis of storms from southwest to northeast across the forecast area during the night which will shift slightly south as a the front heads back south toward daybreak. Locally heavy rainfall is expected with the storms as the train over the same areas, although most areas can handle some decent rainfall. The convection will gradually subside Tuesday morning with a break from storms for much of the day as forcing will remain negligible. Additional convection is expected in Tuesday night/early Wednesday, primarily across the northern half of the state where near the location of a warm front. Strong moisture transport into the boundary overnight will support convection which is expected to be moving east into Iowa from Nebraska and South Dakota. The main threat will be from heavy rainfall but some gusty winds are also expected. With the boundary lifting northward into later Wednesday/early Thursday, the threat of storms will be relegated to northern Iowa with warm and humid conditions in central and southern Iowa. The main western trof approaches on Thursday with a stronger synoptic boundary crossing the state during the day. Convection, possibly severe, is expected to cross central into eastern Iowa by midday into the evening before cooler and drier air arrives in the wake of the front. Thereafter, much of the weather will be quiet Thursday night into early next week except for some threat of storm Saturday night into early Sunday with a surge of theta-e advection. && .AVIATION.../For the 18Z TAFS through 18Z Tuesday afternoon/ Issued at 1242 PM CDT Mon Sep 9 2019 Warm front is lifting through the state this afternoon with widespread MVFR to IFR status and fog across northeast Iowa. Conditions will improve across the northeast as the front continues to move north into the evening. Convection is forecast to fire by mid to late afternoon in western Iowa and spread north and east into the evening. While mainly VFR conditions are expected at this time, MVFR to isold IFR ceilings and visibilities are forecast in and around thunderstorms. Elevated convection will persist near low level moisture transport axis overnight with occasional MVFR conditions where the showers are occurring. Winds will be from the south for much of the period and gusty. && .DMX WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...Cogil AVIATION...Cogil
Hazardous weather outlook, Sep 9, 4:24 PM CDT, 1 hour 29 minutes before
Hazardous Weather Outlook National Weather Service Des Moines IA 424 PM CDT Mon Sep 9 2019 IAZ074-075-081>086-092>097-101100- Marion-Mahaska-Adams-Union-Clarke-Lucas-Monroe-Wapello-Taylor- Ringgold-Decatur-Wayne-Appanoose-Davis- 424 PM CDT Mon Sep 9 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Thunderstorms are possible this afternoon and evening. At this time, the threat for severe weather is marginal. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Wednesday and Thursday afternoon and evenings. A few of these storms could be strong to severe...especially Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time, but cannot be ruled out later in the week. IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>073-101100- Emmet-Kossuth-Winnebago-Worth-Palo Alto-Hancock-Cerro Gordo- Pocahontas-Humboldt-Wright-Franklin-Butler-Bremer-Sac-Calhoun- Webster-Hamilton-Hardin-Grundy-Black Hawk-Crawford-Carroll-Greene- Boone-Story-Marshall-Tama-Audubon-Guthrie-Dallas-Polk-Jasper- Poweshiek-Cass-Adair-Madison-Warren- 424 PM CDT Mon Sep 9 2019 This Hazardous Weather Outlook is for portions of central Iowa. .DAY ONE...Tonight Strong to severe thunderstorms are expected into the evening. Tornadoes and damaging winds are the primary threats, with large hail a secondary threat. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Thunderstorms are possible Tuesday... Wednesday... and Thursday afternoon and evenings. A few of these storms could be strong to severe...especially on Thursday afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening... and also again later this week.
In the hours before
Special weather statement, Sep 9, 5:05 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Des Moines IA
505 PM CDT Mon Sep 9 2019
IAZ036-037-048-049-061-092300-
Hamilton IA-Story IA-Jasper IA-Hardin IA-Marshall IA-
505 PM CDT Mon Sep 9 2019
...Gusty Winds Continue to Move through Central Iowa...
At 505 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Boone to Huxley to Saylorville. Movement
was northeast at 50 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Strong thunderstorms will be near...
Nevada around 515 PM CDT.
Story City and Jewell Junction around 525 PM CDT.
Roland around 530 PM CDT.
State Center around 545 PM CDT.
Iowa Falls around 555 PM CDT.
Marshalltown around 600 PM CDT.
Other locations impacted by these storms include Steamboat Rock,
Rhodes, Radcliffe, Iowa Falls Municipal Airport, Union, Melbourne,
Ellsworth, Buckeye, St. Anthony and McCallsburg.
A Tornado Watch remains in effect until 1000 PM CDT for central and
north central Iowa.
LAT...LON 4203 9284 4180 9335 4186 9335 4193 9339
4221 9370 4221 9381 4256 9322 4256 9315
4246 9300 4221 9300 4221 9283
TIME...MOT...LOC 2205Z 231DEG 43KT 4209 9386 4191 9361 4169 9362
SmallLocal storm report, Sep 9, 5:11 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT MON SEP 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0454 PM TSTM WND GST 4 N NODAWAY 41.00N 94.91W
09/09/2019 E57 MPH ADAMS IA MESONET
VIA CWOP OBSERVATION.
&&
CCLocal storm report, Sep 9, 5:20 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
520 PM CDT MON SEP 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG MINBURN 41.76N 94.03W
09/09/2019 DALLAS IA FIRE DEPT/RESCUE
12 INCH DIAMETER TREE SNAPPED. RELAYED BY
DALLAS COUNTY EMERGENCY MANAGEMENT. TIME
ESTIMATED FROM RADAR.
&&
JAZLocal storm report, Sep 9, 5:47 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
547 PM CDT MON SEP 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0448 PM TSTM WND DMG 1 SE SHELDAHL 41.85N 93.68W
09/09/2019 POLK IA TRAINED SPOTTER
TELEPHONE POLE LEANED OVER. NO PASSING SIGN
LEANED OVER. DELAYED REPORT. TIME ESTIMATED
FROM RADAR.
&&
JAZSpecial weather statement, Sep 9, 5:48 PM CDT, 5 minutes before
Special Weather Statement
National Weather Service Des Moines IA
548 PM CDT Mon Sep 9 2019
IAZ047-058>061-072-092345-
Guthrie IA-Boone IA-Jasper IA-Polk IA-Madison IA-Dallas IA-
548 PM CDT Mon Sep 9 2019
...THUNDERSTORMS WITH GUSTY WINDS APPROACHING THE DES MOINES
METRO...
At 546 PM CDT, Doppler radar was tracking a strong thunderstorm near
Stuart, or 12 miles southwest of Adel, moving northeast at 55 mph.
Wind gusts of 50 to 55 mph will be possible with this storm.
Rainfall amounts up to one inch will be possible with this storm.
Locations impacted include...
Des Moines, West Des Moines, Ankeny, Urbandale, Johnston, Clive,
Altoona, Waukee, Norwalk, Pleasant Hill, Grimes, Perry, Adel, Windsor
Heights, Bondurant, Polk City, Saylorville, Madrid, Mitchellville and
Dallas Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Tornado Watch remains in effect until 1000 PM CDT for central,
south central and west central Iowa.
LAT...LON 4164 9447 4203 9394 4190 9370 4186 9370
4186 9363 4166 9326 4151 9368 4151 9379
4147 9379 4139 9402
TIME...MOT...LOC 2246Z 227DEG 49KT 4153 9422
FowleLocal storm report, Sep 9, 5:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
551 PM CDT MON SEP 9 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND GST 2 N COLLINS 41.93N 93.31W
09/09/2019 M61 MPH STORY IA STORM CHASER
REPORT VIA SOCIAL MEDIA.
&&
KLPThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 9, 3:24 AM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison, Polk, Warren | 37 min |
| Sep 9, 3:49 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Guthrie, Madison | 41 min |
| Sep 9, 4:06 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie, Madison | 54 min |
| Sep 9, 4:31 PM CDT | Special Weather Statement | DMX | Polk, Story | 59 min |
| Sep 9, 4:39 PM CDT | Severe Thunderstorm Warning | DMX | Boone, Polk, Story | 51 min |
| Sep 9, 4:47 PM CDT | Severe Thunderstorm Warning | DMX | Adams, Taylor | 40 min |
| Sep 9, 5:03 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass | 20 min |
| Sep 9, 5:05 PM CDT | Special Weather Statement | DMX | Hardin, Marshall, Story | 55 min |
| Sep 9, 5:20 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Marshall, Story | 40 min |
| Sep 9, 5:25 PM CDT | Severe Thunderstorm Warning | DMX | Adair, Adams, Cass, Guthrie, Madison, Union | 37 min |
| Sep 9, 5:48 PM CDT | Special Weather Statement | DMX | Dallas, Polk | 57 min |
| Sep 9, 5:54 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Guthrie, Madison, Polk | 23 min |
| Sep 9, 6:25 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler | 65 min |
| Sep 9, 6:43 PM CDT | Special Weather Statement | DMX | Franklin, Grundy, Hamilton, Hardin, Story | 47 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.